Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

On Implanton, frequent urination, tiredness, moody. HPT cam back with crooked positive line. What does it mean ?

I am on the birthcontrol implanton (sp) the rod in the arm for 6 months. An I have been having to pee alot, tired, moody just not feeling well all around. So I took a pregnancy test yesterday and it came back with a smear and a crooked positive line all in one. What is going on with me? An what does the smear crooked positive mean?!
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Good afternoon
Don not worry those are symptoms of side effects of implanon.
The result you got is most likely false positive, I would advise you to repeat the test in near by health facility.
Its also necessary for you to see doctor so that other tests like blood pressure, random blood sugar are done to rule out other diseases like pressure.
Hope I have answered your question, if you have any more questions I will be happy to help you.
Answered: Wed, 14 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor